# SDR IPXA09657859

- Difficulty date: October 26, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 32,134 hours, 9,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T50066
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BULK CARGO COMPT STA 1439 LBL 24 INCH FLOOR PANEL SUPPORT FOUND CRACK (CRACK LENGTH 1.75 INCH), BULK CARGO STA 1439 LBL 22.33 INCH FLOOR SUPPORT REPAIRED AS PER SRM 51-70-11-0G FIG 1 REV 45 ORG, MATERIAL IS 7075T6-0.040IN, CRACK LENGTH 1.75 INCH, DAMAGED CUTOUT 1.875 INCH BY 1.625 INCH THIS IS CLASSIFIED A MAJOR REPAIR WITH MATERIAL 7075T6 BARE 0.040 INCH AS REPAIR ANGLE REPAIR LENGTH IS 7.75 INCH.
